i have been on the standard dose of Cymbalta (60mg 1x/day) for aout 4 months now. it has significantly helped my pain. i take it in the evenings about an hour before bed because it seems to make me sleepy. the way it has helped me the most is my morning stiffness and pain. i no longer waddle when i wake up, and my pain is minimal compared to before taking it. the problem i am having is: the more the day progresses, the more my pain increases, until, by the time i am wanting to relax for the day, my pain is the worst of the day, and i cannot get comfortable. i think what is happening is, the Cymbalta is wearing off. i asked my doctor for something for my pain in the evenings, and he prescribed me Darvocet. it does not help the pain and also gives me bad stomach cramps and nausea. my doctor is not willing to give me anything other than that. i deperately need some relief in the evenings, because it is really wearing on me. if i take my Cymbalta earlier, it doesn't help the pain right away, and i'm afraid it will mess up the way it's helping me in the mornings (which is important to me because of work). i'm wondering if anyone else has had this problem, and what you did to help? is it beneficial to take more than 60mg/day? maybe splitting the dose? i'm afraid if i take less mgs, the results won't be as good. has it been shown to help at higher doses? i need to call back the doctor and suggest something else, because at this point, i think they think i am only drug-seeking (which is only true because i am having pain, but would be more than willing to try anything that would work). any input would be appreciated.